# SDR USAA2009102192831

- Difficulty date: September 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681163
- Condition: Corroded
- Location: Nsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM UPPER FLANGE AT BS 986.5 BETWEEN LBL 47 TO RBL 47.  REPAIRED FLOORBEAM UPPER FLANGE AT BS 986.5 BETWEEN LBL 47 TO RBL 47 IAW TYPICAL REPAIR 53-10-05B.
